Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Can I take ECP after 4 days of intercourse? - Online Doctor Chats

Date : 17-Oct-2013
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:How can I help you today?
User: just wanted to know is there any contraceptive pills for female to take 4 days from the date of intercourse?
User:Sorry after 4 days from the date of intercourse
Doctor:The regular hormone pills wont be effective
Doctor:You can try the following medicine
Doctor:Tb Mifepristone 600 mg within 72 hrs
Doctor:Usually it is given within 72 hrs
Doctor:But I guess it may work even today
User:how many time in a day.
Doctor:thats the dose
Doctor:but it is always better to take it under medical supervision
Doctor:Mifegest is the brand name of the medicine
User:would suggest to go for this tab?
Doctor:Yes it is safe and will prevent implantation of the fetus
User:how many tablets in a day.
Doctor:That is to be taken at one time only
Doctor:It comes in a 200 mg dose
Doctor:thus 3 tablets right away
User:ok. do you any idea about the price of the tab?
Doctor:Sorry no idea
Doctor:about the price
User:ok. there wont be any side affect. right?
Doctor:there maybe vomiting, diarhea, not feel like eating, some abdominal pain
User:thank you doctor.
Doctor:Thanks for consulting me
Doctor:Take care
Question is related to
Diseases and Conditions
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor